Polyhedral results on single node variable upper-bound flow models with allowed configurations

Kis, Tamás (2006) Polyhedral results on single node variable upper-bound flow models with allowed configurations. Discrete Optimization, 3 (4). pp. 341-353.

[img] Text
S1572528606000442.pdf - Published Version
Restricted to Registered users only

Download (398kB)

Abstract

In this paper we investigate the convex hull of single node variable upper-bound flow models with allowed configurations.

Item Type: Article
Uncontrolled Keywords: polyhedral combinatorics, network modell
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4794

Update Item Update Item